Universidad Complutense de Madrid
E-Prints Complutense

Smooth functions with uncountably many zeros



Downloads per month over past year

Conejero, Jose A. and Muñoz-Fernández, Gustavo A. and Arcila,, M. and Seoane-Sepúlveda, Juan B. (2015) Smooth functions with uncountably many zeros. Bulletin of the Belgian Mathematical Society - Simon Stevin, 22 (1). pp. 71-75. ISSN 1370-1444

[thumbnail of Seoane105.pdf]

Official URL: http://projecteuclid.org/euclid.bbms/1426856859


In this short note we show that there exist uncountably generated algebras every non-zero element of which is a smooth function having uncountably many zeros. This result complements some recent ones by Enflo et al. [7, 9].

Item Type:Article
Uncontrolled Keywords:Lineability; Spaceability; Algebrability; Zero set
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:30062
Deposited On:13 May 2015 08:45
Last Modified:28 Nov 2016 09:24

Origin of downloads

Repository Staff Only: item control page